... answers as to why such cravings would be greatly appreciated
Be glad you have the sugar cravings, alot of people complain of this and weight gain in general. I got just the opposite, complete lack of hunger and thirst. I was in the hospital last week and today my visiting nurse read by bp at 68/40. So it looks like I will be going back in. I am at 90mg and have been in treatment 6 weeks.
You just need to keep healthy sweets on hand, fruits, fresh or dried(they taste like candy) frozen plain yogurt with berries added, fruit juices, etc. There is no fact that methadone causes this but a lot of people at my clinic complain of it at every group we have.
Remember its better to eat anything, although wise choices are best, than too eat or drink nothing. That leads to serious health issues like I have. Good Luck and God Bless. Sable
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 1 answer
Posted 27 Jan 2011 • 5 answers
Posted 25 May 2011 • 1 answer
Posted 6 Jun 2011 • 3 answers
Posted 24 Aug 2012 • 11 answers